# SDR SWAA2022031584085

- Difficulty date: August 26, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Pylon
- Part number: 116A45301
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E RIB JUST I/B OF PYLON IS CRACKED. PART NUMBER 116A4530-1 / REMOVED AND REPLACED LEFT WING FIXED L/E RIB I/B OF PYLON PER SRM 51-40-02; SRM 51-40-05; AND DWG 116A4008.
